# SDR SWAA990898

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- System (JASC): 5220 · Emergency Exits
- Part: Stops
- Part number: 65C35019
- Condition: Worn
- Location: Lt, Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND WORN STOP PADS AT LT AND RT OVERWING EMERGENCY EXIT DOORS.  REMOVED AND REPLACED STOPS PER MM.
